# SDR CA960604014

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sensor
- Condition: Out Of Adjust
- Location: Left Mlg Door
- Component: Dhav
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT MAIN LANDING GEAR FORWARD DOOR AMBER CAUTION LIGHT REMAINED ON AFTER GEAR SLECTED UP. DOOR VISUALLY CONFIRMED OPEN. GEAR WOULD NOT EXTEND WITH NORMAL SELECTION. ALTERNATE EXTENSION CARRIED OUT. GEAR DOOR SENSOR GAP TOO WIDE, ALSO DOOR ROD ADJUSTED.
